# SDR AALA201808279039

- Difficulty date: August 24, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 63,964 hours, 24,111 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE HARD POINT MOUNT OF THE FLOORBEAM Y-1292 ABOVE FRAME 66.  REPAIRED THE FLOORBEAM IAW SRM 51-42-11,  51-72-11, DRAWINGS D53422832 AND D53472816.
